MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is an estimated date based on the aware date as the exact event date was not reported.
 
Event or Problem Description
It was reported that balloon rupture and dissection occurred.The patient presented with chest pain and anterior st-elevation.Vascular access was obtained via the right radial artery.Angiography revealed severely calcific coronary disease with a 99% mid left anterior descending artery (lad) stenosis with timi 2 flow and a 99% proximal large diagonal stenosis.A 2.50mm x 12mm emerge balloon was unable to dilate the lad at 20 atmospheres (atm) because of the heavy calcification and the balloon ruptured.A cutting balloon was then selected but would not cross the lesion.A 2.00mm x 12mm nc emerge balloon was selected to dilate the diagonal and that balloon ruptured at 12 atm.A local dissection in the diagonal was also noted and a non-boston scientific (bsc) balloon was selected to successfully dilate the lesions at 12-14 atm.The lad was then stented with a 2.25 mm x 20 mm synergy drug eluting stent at 18 atm and the diagonal stented with a 2.25 mm x 12 mm synergy stent at 16 atm.A non-bsc guide extension catheter was used to assist in the balloon and stent placements and the end result was excellent.This was a bifurcation or v stent and the lad stent had to be redilated after stenting the diagonal.No patient complications were reported.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21472450
Report Number2124215-2025-09452
Device Sequence Number14300561
Product Code LOX
UDI-Device Identifier08714729846352
UDI-Public08714729846352
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926712200
Device Catalogue NumberH7493926712200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown